Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 03:06:20 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635228
  • Total Topics: 48183
  • Online Today: 243
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 147
Total: 151

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada and Isentress fatigue?  (Read 1873 times)

0 Members and 1 Guest are viewing this topic.

Offline Callaway

  • Member
  • Posts: 10
Truvada and Isentress fatigue?
« on: November 27, 2012, 11:31:44 PM »
Truvada and Isentress are the first drugs for HIV I've been on since April 2012 and just wondering if fatigue is a side effect anyone else has experienced?  I seem to be more tired than usual since I started medications are rarely feel fully rested even with adequate sleep.  My GP said he had to be on them for HIV+ blood exposure once as preventative measure and he recalls them 'knocking me flat on my ass' and making him really tired.  Can anyone else relate?

Offline jb1973

  • Member
  • Posts: 68
  • To thine ownself be true
Re: Truvada and Isentress fatigue?
« Reply #1 on: November 28, 2012, 01:43:45 PM »
Hell yes. I've battled fatigue for a few years now and it seems to get a little worse with the meds. BUT, I think my fatigue is due more to my sedentary lifestyle. If I ever get offs lazy ass and exercise, I guess I would know for sure.
??Infected - 08-09??
3/3/11-tested POZ
3/18/11 - CD4-534 VL-6,600
6/24/11 - CD4-642 VL-10,800
10/11 - CD4-580 33% VL-9,900
1/12 - CD4-602 ?% VL-9,700
3/12 - CD4-552 27% VL=10,684
8/12 - cd4-550 24% VL=9.865
Started Isentress/Truvada
10/12- CD4-613 31% VL=UD

Offline Jeff G

  • Administrator
  • Member
  • Posts: 11,159
  • How am I doing Beren ?
Re: Truvada and Isentress fatigue?
« Reply #2 on: November 28, 2012, 02:17:38 PM »
In all the years that I have been poz the complaint of fatigue has been an issue for me and one of the most often voiced complaints about living with HIV I have heard over the years . Its also a complaint that I can only remember but a few who ever got a definitive answer as to why they were having the issue , it seems to go hand and hand with living with HIV .

My statement doesn't seem very helpful until you stop and think about it . It seems to me the best way to deal with fatigue in the absence of a definitive medical diagnosis other than HIV is to try and do all the things you can to help yourself feel better . Its just common sense things like getting the proper amount of rest , watching what you eat and not becoming a couch potato . These things help me somewhat and I have good days and bad ones with the fatigue no matter what I do . I'm certainly not suggesting you shouldn't talk to your doctor about it though . 

Offline Newguy

  • Member
  • Posts: 127
Re: Truvada and Isentress fatigue?
« Reply #3 on: November 28, 2012, 04:10:11 PM »
I am on Truvada and Isentress and have zero fatigue. Actually quite the opposite, I feel totally energized since I started treatment one month ago.


Offline Callaway

  • Member
  • Posts: 10
Re: Truvada and Isentress fatigue?
« Reply #4 on: November 28, 2012, 09:10:31 PM »
Thanks all for your responses....sounds like it's quite an individual experience for everyone.  I have reported this to my doctor however no real suggestions on how to deal with it were made.  I think I just need to take care of myself as was suggested with adequate rest, nutrition and exercise to the best of my ability.

Offline Newguy

  • Member
  • Posts: 127
Re: Truvada and Isentress fatigue?
« Reply #5 on: November 28, 2012, 11:14:47 PM »
Hi All

Keep in mind fatigue is a tricky one to untangle when it comes to HIV infection. Many people regardless of HIV infection complain about "being tired all the time." I don't know if more people with HIV actually suffer more fatigue then people without. Of course, the psychologically weight of being infected with HIV can be draining and this might have an effect possibly? I don't know, more research needs to be done on this.,

Offline Anqueetas

  • Member
  • Posts: 116
Re: Truvada and Isentress fatigue?
« Reply #6 on: November 28, 2012, 11:56:54 PM »
Fatigue in HIV-neg is multi-factor already, it get more complicate for pos.

I suggest you do a full body check-up, all vital, hormone etc. to make sure that is not from that first and change your life style. If the condition persist try changing your med to sees if it help, id it is the med you will notice it with a week after switching.

Some time hormonal imbalance can cause fatigue so make sure you check all of that to sure about it, poz can have low sex hormone especially testosterone.

Good luck

ARS, hospitalized for very high fever-July 2011
diagnosed HIV positive - October 16 2011
CD4 460 19.5% VL 49000 - late October 2011
CD4 625 19.5% VL 50030 - January 2012
CD4 369 19% VL 69000 - March 2012
Start Sustiva+ Truvada - April 17 2012
CD4 524 24.5% VL UD - August 22 2012
Switch to Nevirapine+Truvada
CD4 490 26% VL UD - November 2012
CD4 539 29% VL UD - February 2013
CD4 621 28% VL UD - May 2013

Offline osomenor

  • member
  • Posts: 2
Re: Truvada and Isentress fatigue?
« Reply #7 on: December 11, 2012, 01:01:49 PM »
I am experiencing the fatigue now. Like other, I feel that I can get enough rest. Lately while battling a bad case of the flu I have been even more run down. I have been using B Complex suppliments to boost my energy, as well as exercise, but I am feeling more drained. There are times when it is all I can do to leave the house to go to work and when I am there I am having to chug coffee lest I fall asleep while completing applications for the clients I am working with.

Offline allin

  • member
  • Posts: 2
Re: Truvada and Isentress fatigue?
« Reply #8 on: December 17, 2012, 06:02:38 PM »
Long term meds. user here. I've been on meds for nearly 20 years. Several combinations. Norvir, Truvada, Isentress, Lexiva & others. For the last 6 years I've complained of "No energy" and gained weight too. Always felt tired since exposure 30 years ago! No greater while on Isentress/Truvada. Hope this has helped some. Note- I too am experiencing body hair loss. UCONN Derma Fellow explains that it's due to my body shutting down some least "Needed" systems?

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.